Skip to Main Content

Robbie Beane

Dr. Wojciech L. Golik

Professor, Mathematics

Associate Dean, Mathematical and Natural Sciences

Young Hall 318
(636) 949-4701

Biographical Information

Dr. Golik earned a Master of Science in Mechanical Engineering from Poznan Technological University, Poznan, Poland in 1982. His Master's thesis was "Inverse Boundary Problems in Heat Transfer". After working a year as a mechanical engineer in Poland, he went to the New Mexico State University in Las Cruces, NM, to pursue graduate studies in mathematics. He received his M.S. in Mathematics in 1985 and his Ph.D. in Mathematics in 1988. His doctoral dissertation was "Convergence of the Boundary Integral Methods in Numerical Solutions of Fourier Problems".

After completing his Ph.D. Dr. Golik spent eleven years at University of Missouri at St. Louis (the last 3 years as a researcher for the Boeing Corporation) and two years at St. Louis Community College. He joined Lindenwood University in 2001. He is currently Professor of Mathematics and Assistant Dean for Mathematical and Natural Sciences in the School of Sciences.

He lives in St. Louis with his wife Joletta.

Academic Interests

Dr. Golik's academic interests include:

  • Numerical Analysis
  • Computational Mathematics
  • Computational Electromagnetics
  • Statistics
  • Data Science
  • History of Mathematics

Courses Taught

Dr. Golik has taught the following courses:

  • Quantitative Methods for Business
  • Basic Statistics
  • Statistics for Natural Sciences
  • College Algebra
  • PreCalculus / Trigonometry
  • Discrete Structures
  • Financial Mathematics I
  • Operations Research
  • Probability and Statistics
  • Computer Programming I and II
  • Data Structures (w/ C++)
  • Computer Graphics (w/ OpenGL)
  • Engineering Mechanics
  • Calculus I, II, and III
  • Differential Equations
  • Linear Algebra
  • Introduction to Advanced Mathematics
  • Advanced Calculus
  • Partial Differential Equations
  • Calculus of Variations
  • History of Mathematics
  • Numerical Analysis I and II
  • Numerical Linear Algebra
  • Numerical Partial Differential Equations
  • Complex Variables


  • W.L. Golik,  "Siedemdziesiąt Trzy", Ludowa Spółdzielnia Wydawnicza, Warszawa, Poland  (2013), ISBN: 978-83-205-5552-3, (in Polish).
  • W.L. Golik, "Sparsity and conditioning of impedance matrices obtained with semi-orthogonal and biorthogonal wavelet bases", IEEE Trans. Antennas Prop., 48(4), 473-481, 2000.
  • W.L. Golik, "Parallel solvers for planar elliptic grid generation equations", J. Parallel Algorithms and Applications, 14,175-186, 2000.
  • W.L. Golik, "Conditioning of biorthogonal wavelet transforms and iterative solvers for electromagnetic integral equations", 15th Annual Review of Progress in Applied Computational Electromagnetics Proceedings, Naval Postgraduate School, Monterey, CA, March 1999.
  • W.L. Golik, "A note on an adaptive algorithm based on Chebyshev coefficients for two-point boundary value problems", Proyecciones, 17(2), 201-213, 1998.
  • W.L. Golik, "Wavelet packets for fast solution of electromagnetic integral equations", IEEE Trans. Antennas Prop., 46(5), 618-625, 1998.
  • W.L. Golik, D.S. Wang, and G.V. Welland, "Fast wavelet packet algorithm for the combined field integral equation", 13th Annual Review of Progress in Applied Computational Electromagnetics Proceedings, Naval Postgraduate School, Monterey, CA, March, 1997.
  • P. Amogio, W.L. Golik, and F. Mazzia, "Variable step boundary value methods based on reverse Adams schemes and their grid redistribution", Appl. Num. Math., 18, 5-21, 1995.
  • W.L. Golik and J.A. Kolodziej, "An adaptive boundary collocation method for linear PDEs", Num. Meth. for PDEs, 11, 555-600, 1995.
  • W.L. Golik, "Numerical study of multigrid methods with various smoothers for the elliptic grid generation equations", in: N.D. Melson, T.A. Manteuffel, S.F. McCormick (eds.): Seventh Copper Mountain Conference on Multigrid Methods, NASA Conference Publ. 3339, 339-347, 1995.
  • W.L. Golik, "Order increasing grid adaption for Runge-Kutta methods applied to two-point boundary value problems", Computers Math. Applic. 27(4), 59-75, 1994.
  • W.Connett, W. Golik, A. Schwartz, "A superconvergent scheme on irregular grids for systems of two-point boundary value problems", Comp. Appl. Math., 12(3), 227-246, 1993.
  • W.L. Golik, "Continuous dependence of solutions of some inverse problems in heat conduction", Appl. Mat. 21(4), 491-501, 1993.
  • W.Connett, W. Golik, A. Schwartz, "The best grid for a boundary value problem", Proceedings of the IV Int. Symp. on Comp. Fluid Dyn., U. of California, Davis, CA, 1991, p. 240-245.
  • W.L. Golik, "Convergence of boundary element methods in numerical solutions of Fourier problems", Proyecciones 10(1), 1-12, 1991.
  • W.Connett, W.L. Golik, A. Schwartz, "Superconvergent grids for two-point boundary value problems", Comp. Appl. Math. 10(1),43-58, 1991.
  • W.L. Golik, "Monitor Invariance.  Evaluation of Color Dot Misconvergence for the Hitachi Monitor", Memoranda in Computer and Cognitive Science, Computing Research Laboratory, New Mexico State University, 97-1987.

Personal Interests

In his spare time, Dr. Golik can be found pursuing his hobbies, which include:

  • Reading
  • Bridge
  • Sailing
  • Skiing
  • Biking
  • Traveling
Lindenwood University
209 S. Kingshighway
St. Charles, MO 63301